MAUDE Adverse Event Report: SYNTHES GMBH 4.5 VA-LCP CURVED COND PL/10 HOLE/230/RT; SCREW, FIXATION, BONE

SYNTHES GMBH 4.5 VA-LCP CURVED COND PL/10 HOLE/230/RT; SCREW, FIXATION, BONE
Model Number 02.124.410
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent right distal femoral resection and endoprosthetic replacement/revision due to chronic right distal femur periprosthetic fracture nonunion and fractured lateral locking plate.This report is for one (1) 4.5mm va-lcp curved condylar plate/10 hole/230mm/right.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device procode: hrs, jdp.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is lawyer.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5 VA-LCP CURVED COND PL/10 HOLE/230/RT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16724931
Report Number8030965-2023-04524
Device Sequence Number7949972
Product Code HWC
UDI-Device Identifier10886982042811
UDI-Public(01)10886982042811
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.410
Device Catalogue Number02.124.410
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 PERIPRO VAL SCR SLF-TPNG/SD/14.; 5.0 PERIPRO VAL SCR SLF-TPNG/SD/14.; 5.0 PERIPRO VAL SCR SLF-TPNG/SD/16.; 5.0 PERIPRO VAL SCR SLF-TPNG/SD/18.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/20.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/26.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/32.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/36.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/38.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/40.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/46.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/60.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale